Congratulations on day 8....a job well done. I will start by saying this....it's NOT going to be an instant fix. There is no time frame to give you when your energy level will go back up. This is something you will have to physically work on. There are things you can do to help it along though...FORCING YOURSELF to walk around, even if it's just a little bit. Eat uber healthy.....dark green leafy vege's, red meats, eggs, etc... Drink tons of water, nonstop (I know this is easier said then done but you have to). I found in the beginning I drank the meal replacement shakes that were packed with vitamins that my body was craving due to loss of fluids during my detox. Good multivitamin with potassium, magnesium and iron in it FOR SURE! Get in the sun....even if it's to just sit in the sun...does help with mood and Vit D depletion.
#2....it DOESN'T take long to get hooked on benzos...whateven mg your taking I wouldn't stop cold turkey. Possibly taper down.
8 days is great....you just need to keep pushing. Your not going to use for 7 years and then get better in 2 weeks....not going to happen. But you can work your way back into your life, slowly. Take it easy and rest for awhile...I know 8 days seems like alot of resting, but in the big scheme of things, it's not.
Good luck to you and keep posting...
Try CBD oil you can get it on-line it is not addicting and made from marijuana. Will help with anxiety, and energy. Or try this get some Turmeric root powder at a Health food Store. Google: Health food store/and put your city to find one near you. Get some Organic Coconut oil at target they have it real cheap Called Spectrum. Some Black pepper(Seasoning) Heat some water about 6 Oz add 1 teaspoon(jar with lid to shake) of Turmeric and 1 1/2 teaspoon of Coconut oil and 1/4 of Regular Black pepper and cool down a little and drink. I would not use Turmeric from market. Turmeric is real good for Energy and Pain the Coconut is a Good Fat to help your body Uiltilize the Turmeric/ Try it I'm 58 and been sick from kicking Methadone and I got so much energy and pain relief I felt like I could jumping fences.
The lack of energy which becomes in extreme fatigue is a withdrawal symtom that many people experience after being regular users of a potent drug for so long and it can feel as if life cannot go on since energy is essential but you should not let that lack of energy impede your progress.
To reclaim your lost energy you should get at a clinic B complex and Vitamin D injections because they give energy and emotional stability. You can also try vitamin D and B complex pills but pills take some time to work.
However, because heroin is a very potent drug; it might take even more than pills and injections to combat the energy depletion that it has left behing after heroin usage was abandoned. Therefore, specialized IV treatments are the way to go. Unfortunately, I cannot give you an exact name of an IV because IV's treatments vary by region and clinics. But some of the names of the IVs to help you are "revive" "replenish" "infuse" "detox" which are aimed at addressing lack of energy issues. If you enquiry about IV treatments for help with energy at a clinic in your area; they can show you options available in terms of IV treatments.
With other opioids w/dls it took me a full 2 weeks to start getting my energy back and maybe a month before feeling normal before the "zapping" feelings, sleep difficulties and severe depression started lifting.
Benzos can vary among people. Xanax gets me dependent within a week or so, but Valium did not have any effect like that at all with me.